Marginal longitudinal semiparametric regression via penalized splines.

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Kadiri, MA
dc.contributor.author Carroll, RJ
dc.contributor.author Wand, MP
dc.date.accessioned 2011-02-07T06:17:51Z
dc.date.issued 2010-08
dc.identifier.citation Statistics & probability letters, 2010, 80 (15-16), pp. 1242 - 1252
dc.identifier.issn 0167-7152
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/12992
dc.description.abstract We study the marginal longitudinal nonparametric regression problem and some of its semiparametric extensions. We point out that, while several elaborate proposals for efficient estimation have been proposed, a relative simple and straightforward one, based on penalized splines, has not. After describing our approach, we then explain how Gibbs sampling and the BUGS software can be used to achieve quick and effective implementation. Illustrations are provided for nonparametric regression and additive models.
dc.format Print
dc.language eng
dc.relation.isbasedon 10.1016/j.spl.2010.04.002
dc.title Marginal longitudinal semiparametric regression via penalized splines.
dc.type Journal Article
dc.parent Statistics & probability letters
dc.journal.volume 15-16
dc.journal.volume 80
dc.journal.number 15-16 en_US
dc.publocation The Netherlands en_US
dc.identifier.startpage 1242 en_US
dc.identifier.endpage 1252 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 0104 Statistics
dc.personcode 110509
dc.percentage 100 en_US
dc.classification.name Statistics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science
utslib.copyright.status Closed Access
utslib.copyright.date 2015-04-15 12:17:09.805752+10
pubs.consider-herdc false
utslib.collection.history Closed (ID: 3)
utslib.collection.history School of Mathematical Sciences (ID: 340)
utslib.collection.history School of Mathematical Sciences (ID: 340)


Files in this item

This item appears in the following Collection(s)

Show simple item record